# SDR CALA2025082208035

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 31,114 hours, 11,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26C EMERGENCY LIGHT EPL ASSEMBLY DAMAGED AND HANGING DOWN. LIGHT IS OPRABLE. SECURED ASSEMBLY TO SEAT WITH TAPE LIGHT FUNCTION IS NOT BLOCKED.  PARTS NIS BOS CHANGED TO NEF 2510BF, FOR ECONOMY PASSENGER COMPARTMENT. LIGHT ASSY SECURED AND IS OPERABLE. TOMC APPROVED, OK TO DEFER PER NEF 2510BF APPLIED NEF REPLACED SEAT 26C ENDBAY EPL AND ENDBAY BUMPER. OPS NORMAL, NEF REMOVED.
